# SDR ASAA0843998

- Difficulty date: December 6, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Aircraft time: 52,113 hours, 29,203 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Component: Bulkhead
- Component part number: 65C304241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO LOWER BULKHEAD SUPPORT RBL 12 (OUT OF LIMITS).  FABRICATED AND INSTALLED NEW BULKHEAD SUPPORT.
